# SDR QXEA0201379

- Difficulty date: July 3, 2002
- Submitted: September 13, 2002
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4032
- Aircraft time: 2,517 hours, 3,007 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Damaged
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CKB - RIGHT HAND INBOARD A FRAME .25 INCH HOLE ELONGATED THROUGH FIRST 15 PERCENT OF A FRAME.  REPAIRED IAW HORIZON AIR EA 6-54-99 AND WVAC EO DH8S-54-0478.
